# SDR AALA202101029007

- Difficulty date: December 30, 2020
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 22,142 hours, 9,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 28c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ESCAPE PATH LIGHT DAMAGED AT SEAT 28C.  RESECURED PATH LIGHT ON SEAT 28C, IAW AMM 33-51-11, OPERATIONS CHECK GOOD.
